MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT351418
Medical Device Problem Codes Patient-Device Incompatibility (2682); Migration (4003)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c21 - results pending completion of product history review.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.Patient medication reported-eliquis.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2019, patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis and a contralateral leg endoprosthesis.On (b)(6) 2023, patient presented with a migrated excluder graft that was now located approximately 3-4cm below the renal arteries.The physician attributed this migration, due to disease progression with infrarenal aortic neck.No endoleak appeared present and there was minimal to no sac growth according to physician.On (b)(6) 2023, an angiogram was performed which showed a faint(slight) type 1a endoleak which the physician decided to treat.Reintervention surgery was performed, and treatment was made by extending the proximal seal zone to the renal arteries, implanting 2 conformable aortic extenders (cxa36005 l/s#26618240; cxa36005 l/s#: 26614093), and 1 aortic extender (pla360400 l/s#:24897293).The type 1a was resolved at the completion of the case.Patient tolerated the procedure well and is doing fine.It was later reported that the leak was only observed in the rlt351418 device and only the rlt351418 device migrated.
 
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17336872
Report Number3007284313-2023-02640
Device Sequence Number6647637
Product Code MIH
UDI-Device Identifier00733132618491
UDI-Public00733132618491
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2021
Device Model NumberRLT351418
Device Catalogue NumberRLT351418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight87 KG